# SDR SWAA2025022591096

- Difficulty date: January 29, 2025
- Submitted: February 25, 2025
- Operation: Air carrier
- Aircraft: N8522P
- Make and model: Boeing 737-8H4
- Aircraft serial: 36922
- Aircraft time: 26,665 hours, 13,384 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT L7-005: AFT CARGO FLOOR PANEL 140BF HAS CORROSION AT FASTENER HOLES<[01] EVALUATED CORROSION ON FLOOR PANEL 140BF WITH THE TOTAL ACCUMULATED DAMAGE LENGTH IS 32' WERE IS A MAXIMUM OF 20' ON ALLOWABLE DAMAGE; THEREFORE IS OUT OF LIMITS; MECHANICALLY MEASURED I.A.W SRM 53-00-53-1A-1. FABRICATED NEW FLOOR PANEL 140BF I.A.W SRM 53-00-53-1A-1 AND APPLIED ALODINE AND PRIMER I.A.W AMM 51-21-41-701 AND AMM 51-21-72-370-804;[02] VERIFIED STEP 1 AUDIT CW
